MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5396240
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Stretched (1601); Failure to Advance (2524); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one j-tip guidewire loaded into an introducer needle in a guidewire hoop was received for evaluation.Visual, dimensional observation, microscopic and functional evaluations were performed on the returned device.The distal portion of the gw proximal to the introducer needle appeared to have a bend and stretching was observed.An attempt to advance the guidewire could not be performed due to the stretching condition throughout.The round core wire was noted to within the uncoiled/stretch portion of the guidewire.The termination appeared to be a welded round ball.The flat core wire was noted to within the uncoiled/stretch portion of the guidewire.The termination of the flat core wire appeared to be granular.The distal tip of the guidewire was inadvertently stretch to observed for a termination of the flat core wire.Two terminations were found on the distal tip of the guidewire.The investigation is confirmed for the reported failure to advance and identified fracture, material separation, deformation due to compressive stress and stretched issue.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a dialysis catheter placement procedure using the glidepath hemodialysis catheter.During the procedure, the guidewire could not pass through the introducer needle.The procedure was completed using another device.There was no reported patient injury.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24514133
Report Number3006260740-2026-01374
Device Sequence Number18250368
Product Code MSD
UDI-Device Identifier00801741012259
UDI-Public(01)00801741012259(11)250523(17)270228(10)REKR2141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5396240
Device Lot NumberREKR2141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown